Reply
Contributor

SEXUAL WELLBEING

My husband is 70 and I am 55 and until recently we had a great sex life but once my husband who is a vet was diagnosed with prostate problem and put on a drug called finasteride, our sex life slowed down rapidly. When my husband asked the VA doctor about help with this rapid deciline in our sex life, he basically said there was no help because of my husband's age which is bull. I don't believe that our sex life is over by NO MEANS and for the VA doctor to give my husband this reply is UNACCEPTABLE.help!!

2,330 Views
2
Report
Reply
Honored Social Butterfly

 

deleted


"...Why is everyone a victim? Take personal responsibility for your life..."
0 Kudos
2,302 Views
0
Report
Reply
Honored Social Butterfly

So what do you think someone can do with these side effects?

Side effects of Propecia include:

impotence,
loss of interest in sex,
trouble having an orgasm,
abnormal ejaculation,
swelling in your hands or feet,
swelling or tenderness in your breasts,
dizziness,
weakness,

"...Why is everyone a victim? Take personal responsibility for your life..."
0 Kudos
2,302 Views
0
Report
Reply